# SDR DXTA200601365

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,198 hours, 4,098 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Light
- Location: Lg Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP, WHEN GEAR EXTENDED LT MAIN NO GREEN AND RED UNLOCK REMAINED ON. CYCLED GEAR ONCE SAME SCENARIO FOLLOWED CHECKLIST AND BLEW GEAR DOWN, GOT FLICKERING LT MAIN GREEN AND FLICKERING UNLOCK LIGHT, LANDING UNEVENTFUL.  ITEM IS UNDER INVESTIGATION.
